# SDR CA110803011

- Difficulty date: July 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE PILOT NOTED SMOKE IN CABIN DURING INITIAL CLIMB. THE FLIGHT WAS ABORTED AND THE ACFT RETURNED TO POINT OF ORIGIN WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND OIL COMING OUT OF THE COMPRESSOR AREA, INLET, DRAIN.  TROUBLESHOOTING IS ON-GOING.
